# SDR TSAA0527048

- Difficulty date: October 19, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 65449617
- Part serial: 1627
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD INDICATION OF HYDRAULIC SYSTEM A, DROP IN PRESSURE.  CREW DECLARED AN EMERGENCY AND WERE ABLE TO DEPLOY THE LANDING GEAR.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 SPOILER ACTUATOR AND INSPECTED AND REPLACED BOTH ENGINE CASE DRAINS, SYSTEM A MODULE AND RETURN FILTERS AND RETURNED THE AIRCRAFT TO SERVICE.
